Tabalon 400mg - 10 Tablets
Relev 500mg - 20 Tablets

Syndol 450mg Caplets

Syndol 450mg Caplets

Px-000073
Px-000073

Used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.

₦690.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

Syndol 450mg Caplets

Syndol 450mg Caplets | Presentation : Pack - 20 Caplets

₦690.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Syndol is used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. You should only take this product for a maximum of three days at a time. If you need to take it for longer than three days you should see your pharmacist or doctor for advice. Syndol is formulated to bring fast effective relief from pain, especially the pain associated with tension headaches and migraines.

Ingredients

Syndol contains Paracetamol, Codeine and Caffeine to relieve head pain, and Doxylamine Succinate to relax muscular tension. Ingredients Active ingredients: Codeine Phosphate (10 mg), Caffeine (30 mg), Paracetamol (450 mg), Doxylamine Succinate (5 mg).

Directions

Adults: 1-2 tablets every 4-6 hours as needed. Maximum of 8 tablets in 24 hours. Not recommended for Children

Caution

Codeine should be used with caution in the elderly and debilitated patients, as they may be more susceptible to the respiratory depressant effects. Codeine can cause addiction, do not take for more than 3 consecutive days. Do not take if you are pregnant or breastfeeding.

Please Note: That we can only despatch one box of Codeine-containing products at a time. Multiple orders will not be accepted. Codeine should not be taken for longer than 3 days as this can cause addiction. If you are still experiencing pain after 3 days of using Codeine please see your doctor.

Active Ingredient
Paracetamol + Caffeine+Codeine
Drug Strength
450mg
Drug Dispensing
POM
Dosage Form
Caplets
Drug Administration
Oral

Specific References